# SDR AALA2019041509021

- Difficulty date: April 9, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 59,109 hours, 26,261 cycles
- Engine: Iae V2524A5
- Engine time: 55,335 hours, 23,014 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B, E, A

## Discrepancy

AIRCRAFT WAS GROUNDED,  PILOT REPORTS THE #1 ENG SN# V11099  OBSERVED SYMPTOMS INDICATING A LOSS IN HPC PERFORMANCE, INCREASE IN EGT, WF, LPR, CET, N2, ICT2, DECREASE IN TER3. DECREASE IN TAKEOFF EGT MARGIN. MAINTENANCE ACCOMPLISHED BORESCOPE INSPECTION ON STAGE 7 HPC ASSEMBLY FOUND DAMAGED BLADES. AN ENGINE CHANGE HAS BEEN DECLARED.  MAINTENANCE REPLACED #1 ENGINE IAW JOB CARD IAW 26L40071004, OPS CHECK GOOD.
